Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 13, NWS Fort Worth, TX

April 11, 2017Bell County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 11, 2017, 10:05 AM CDT for Bell County, Texas. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Apr 11, 2017, 10:05 AM CDT (15:05 UTC)
Expired
Apr 12, 2017, 8:58 PM CDT
In force
35 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 23 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Little River (LRIT2). The gauge peaked at 36.25 ft at Apr 11, 2017, 7:00 PM CDT.

actionminormoderate1020304004/1104/1204/1304/14
Action stage
28 ft
Minor stage
30 ft
Moderate stage
40 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08104500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

274 
WGUS44 KFWD 111505
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
1005 AM CDT Tue Apr 11 2017

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  Little River Near Little River Affecting Bell County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC027-120305-
/O.NEW.KFWD.FL.W.0013.170411T1507Z-170413T0158Z/
/LRIT2.1.ER.170411T1507Z.170412T0000Z.170412T1358Z.NO/
1005 AM CDT Tue Apr 11 2017

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The Little River Near Little River.
* until Wednesday evening...Or until the warning is cancelled.
* At 0946 AM Tuesday the stage was 29.28 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by late Tuesday 
  morning and continue to rise to a crest near 37 feet by Tuesday 
  evening. The river should fall below flood stage by Wednesday 
  morning.
* At 36 feet, Minor flooding of low lying areas upstream from the gage
  can be expected. The race track on the right bank upstream from the
  gage will flood. Some rural roads will flood.

&&
 
LAT...LON 3096 9746 3082 9729 3088 9720 3100 9735

$$
4 follow-up statements
054 
WGUS84 KFWD 111918
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
218 PM CDT Tue Apr 11 2017

...The Flood Warning continues for the following areas in Texas...
 
  Little River Near Little River Affecting Bell County 
  Little River Near Rockdale Affecting Milam County 
  Navasota River Above Groesbeck Affecting Limestone County 
  Navasota River Near Easterly Affecting Leon and Robertson Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC027-120718-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-170413T0357Z/
/LRIT2.1.ER.170411T1459Z.170412T0600Z.170412T1557Z.NO/
218 PM CDT Tue Apr 11 2017

The Flood Warning continues for
  The Little River Near Little River.
* At 0115 PM Tuesday the stage was 34.87 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest 36.5 and 37 
  feet by Wednesday after midnight. The river should fall below flood
  stage late Wednesday morning.

&&
 
LAT...LON 3096 9746 3082 9729 3088 9720 3100 9735

$$

TXC331-120717-
/O.EXT.KFWD.FL.W.0014.170412T1151Z-170414T1432Z/
/RLRT2.1.ER.170412T1151Z.170413T1200Z.170414T0232Z.NO/
218 PM CDT Tue Apr 11 2017

The Flood Warning continues for
  The Little River Near Rockdale.
* At 0115 PM Tuesday the stage was 11.90 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Wednesday morning and crest near 32.5 feet by Thursday morning. The 
  river should fall below flood stage by Thursday night.

&&
 
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
      3078 9707

$$

TXC293-120717-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-170414T0341Z/
/GRST2.2.ER.170411T1330Z.170412T0600Z.170413T1541Z.NO/
218 PM CDT Tue Apr 11 2017

The Flood Warning continues for
  The Navasota River Above Groesbeck.
* At 0115 PM Tuesday the stage was 9.52 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to a crest between 12.5
  and 13 feet by Wednesday after midnight. The river should fall 
  below flood stage late Thursday morning.

&&
 
LAT...LON 3162 9663 3151 9652 3154 9641 3166 9652

$$

TXC289-395-120717-
/O.EXT.KFWD.FL.W.0012.170411T2119Z-000000T0000Z/
/EAST2.3.ER.170411T2119Z.170413T1800Z.000000T0000Z.NO/
218 PM CDT Tue Apr 11 2017

The Flood Warning continues for
  The Navasota River Near Easterly.
* At 0100 PM Tuesday the stage was 16.64 feet.
* Flood stage is 19 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late 
  Tuesday afternoon and crest near 26.5 feet by Thursday afternoon.

&&
 
LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626

$$
949 
WGUS84 KFWD 120201
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
901 PM CDT Tue Apr 11 2017

...The Flood Warning continues for the following areas in Texas...
 
  Little River Near Little River Affecting Bell County 

  Little River Near Rockdale Affecting Milam County 

  Navasota River Above Groesbeck Affecting Limestone County 

...The Flood Warning continues for the following areas in Texas...
  Navasota River Near Easterly Affecting Leon and Robertson Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC027-121401-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-170413T0802Z/
/LRIT2.1.ER.170411T1459Z.170412T0600Z.170412T2002Z.NO/
901 PM CDT Tue Apr 11 2017

The Flood Warning continues for
  The Little River Near Little River.
* At 0815 PM Tuesday the stage was 36.15 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested near 36 feet and has begun
  falling. The river should fall below flood stage Wednesday
  afternoon. 

&&
 
LAT...LON 3096 9746 3082 9729 3088 9720 3100 9735

$$

TXC331-121401-
/O.EXT.KFWD.FL.W.0014.170412T1338Z-170414T1026Z/
/RLRT2.1.ER.170412T1338Z.170413T0600Z.170413T2226Z.NO/
901 PM CDT Tue Apr 11 2017

The Flood Warning continues for
  The Little River Near Rockdale.
* At 0815 PM Tuesday the stage was 20.16 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  Wednesday morning and crest near 32 feet by Thursday after 
  midnight. The river should fall below flood stage by late Thursday 
  afternoon.

&&
 
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
      3078 9707

$$

TXC293-121400-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-170414T0409Z/
/GRST2.2.ER.170411T1330Z.170412T0600Z.170413T1609Z.NO/
901 PM CDT Tue Apr 11 2017

The Flood Warning continues for
  The Navasota River Above Groesbeck.
* At 0815 PM Tuesday the stage was 11.88 feet.
* Flood stage is 7 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to a crest near 12 feet 
  by Wednesday after midnight. The river should fall below flood 
  stage late Thursday morning.

&&
 
LAT...LON 3162 9663 3151 9652 3154 9641 3166 9652

$$

TXC289-395-121400-
/O.CON.KFWD.FL.W.0012.000000T0000Z-000000T0000Z/
/EAST2.3.ER.170411T2342Z.170413T1800Z.000000T0000Z.NO/
901 PM CDT Tue Apr 11 2017

The Flood Warning continues for
  The Navasota River Near Easterly.
* At 0800 PM Tuesday the stage was 19.30 feet.
* Flood stage is 19 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to a crest near 26 feet 
  by Thursday afternoon then begin falling but remain above flood 
  stage.

&&
 
LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626

$$
672 
WGUS84 KFWD 120802
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
302 AM CDT Wed Apr 12 2017

...The Flood Warning continues for the following areas in Texas...
 
  Little River Near Little River Affecting Bell County 

  Little River Near Rockdale Affecting Milam County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC027-121948-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-170412T1948Z/
/LRIT2.1.ER.170411T1459Z.170412T0015Z.170412T0748Z.NO/
302 AM CDT Wed Apr 12 2017

The Flood Warning continues for
  The Little River Near Little River.
* At 0215 AM Wednesday the stage was 30.86 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and is forecast to end early this 
  morning.
* Forecast...The river has crested and will continue to recede and 
  fall below flood stage this morning.

&&
 
LAT...LON 3096 9746 3082 9729 3088 9720 3100 9735

$$

TXC331-122002-
/O.EXT.KFWD.FL.W.0014.170412T1600Z-170414T0522Z/
/RLRT2.1.ER.170412T1600Z.170413T0600Z.170413T1722Z.NO/
302 AM CDT Wed Apr 12 2017

The Flood Warning continues for
  The Little River Near Rockdale.
* At 0215 AM Wednesday the stage was 25.05 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning and crest just over 32 feet around midnight tonight. 
  The river should fall below flood stage around midday Thursday.

&&
 
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
      3078 9707

$$
903 
WGUS84 KFWD 121158
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
658 AM CDT Wed Apr 12 2017

...The Flood Warning is cancelled for the following areas in Texas...
 
  Little River Near Little River Affecting Bell County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC027-121228-
/O.CAN.KFWD.FL.W.0013.000000T0000Z-170412T1948Z/
/LRIT2.1.ER.170411T1459Z.170412T0015Z.170412T0747Z.NO/
658 AM CDT Wed Apr 12 2017

The Flood Warning is cancelled for
  The Little River Near Little River.
* At 0615 AM Wednesday the stage was 24.09 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 3 AM Wednesday.
* Forecast...The river will continue to fall to near 13 feet by 
  Thursday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 11, 7:38 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 11, 7:38 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
738 AM CDT Tue Apr 11 2017

.AVIATION...
/12Z TAFs/

A frontal boundary is south of the I-20 corridor, but a
thunderstorm-disrupted wind field has made it difficult to discern
its precise location. The Metroplex will remain well north of the
boundary, and north flow will prevail through the daylight hours
today. Elevated convection should remain south of the Metroplex
terminals this morning, but activity closer to the frontal
boundary will continue to disrupt south departures and the Cedar
Creek cornerpost through at least mid-morning. This activity is
widespread in Central Texas and will result in intermittent
impacts at Waco.

Guidance is still convinced that MVFR ceilings should prevail this
morning in the Metroplex, but this has so far been limited to a
little wrap-around moisture invof 925mb. The back edge of the VFR
cloud deck that marks the frontal slope is just north of the
Metroplex. But with the surface front nearly stationary, the
clearing line is also unlikely to make additional progress south.

Winds will veer north of the front today, and by tonight, light
easterly surface flow will prevail. This should result in a
deterioration of both ceilings and visibility. Improvement will
gradually occur mid to late morning Wednesday as southeast winds
return.

25

&&

.PREV DISCUSSION... /ISSUED 520 AM CDT Tue Apr 11 2017/
A nearly stationary frontal boundary has kept the juiciest air
confined to areas east of I-35 and south of I-20. Persistent
convection within the warm sector has neither successfully
developed a cold pool nor completely exhausted the instability.
Even at this hour, MLCAPE values near the severe thunderstorm in
Bell County are around 1000 J/kg. This deep convection is also
benefiting from another slug of forcing aloft that will sweep
across Central Texas through daybreak. This will maintain a
marginally severe hail threat through the termination of the
severe thunderstorm watch at 7 am.

Rich 850mb flow is continuously supplying the ongoing convection
with more fuel. This deep moisture has resulted in some
extraordinary rainfall rates, and the flooding threat will
continue through daybreak, particularly where additional cells
track over areas that have already seen heavy rainfall during this
event. The flash flood watch remains in effect through 7 am though
the western extent is already seeing the heavy rain potential
diminish. After 7 am, drying westerly flow will ensue within the
850-700mb layer as the current impulse passes to the east. This
should end the heavy rain threat though runoff may continue to
cause flooding impacts throughout the morning commute.

Although there is little warm advection or moisture flux across
the surface boundary, there remains considerable elevated
instability above the frontal layer. This was realized across
North Central Texas during the early morning hours in vicinity of
the 850mb front. The steep mid-level lapse rates helped maintain
hailcores, but the forcing that helped overcome minimal storm-
relative flow at the base of these updrafts has now passed to the
east. As a result, the overnight storms that tormented the
Metroplex have come to an end, and little if any additional
convection is expected that deep into the cool air the remainder
of the day.

Mid-level ridging will make for a much quieter night tonight into
Wednesday morning, but the progressive flow will assure the
respite is short-lived. Some isolated (mainly daytime) showers
and storms will be possible both Wednesday and Thursday as
destabilizing southwesterly flow prevails. The main shortwave
forcing will be confined to West Texas and the Panhandle, but some
of the activity that originates there could impact our northwest
counties into the evening/overnight hours each day. The severe
threat appears low with this activity, but the stronger cells
could contain small hail.

The early part of the coming weekend may be the next break in the
action, but thunderstorms are still expected to return Sunday and
Monday.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    73  61  78  63  79 /  20  10  20  10  20
Waco                74  61  80  61  79 /  50  10  20  10  20
Paris               70  59  76  60  78 /  30  10  20  10  20
Denton              73  58  78  61  78 /  20   5  20  10  20
McKinney            72  58  77  60  79 /  20  10  20  10  20
Dallas              74  62  79  64  80 /  20  10  20  10  20
Terrell             73  60  79  63  80 /  30  10  20  10  10
Corsicana           73  62  79  62  79 /  40  10  20  10  10
Temple              73  62  79  61  79 /  60  10  20  10  20
Mineral Wells       74  57  78  61  78 /  10   5  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for TXZ135-142>148-
156>162-174-175.

&&

25/25
Hazardous weather outlook, Apr 11, 8:37 AM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
837 AM CDT Tue Apr 11 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121100-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
837 AM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
There is a chance of thunderstorms across much of North and Central
Texas today. The bulk of the activity will be south of the I-20
corridor where the stronger storms will be capable of producing hail
to the size of quarters. Some flooding issues will also be possible
this morning, particularly where additional heavy rain impacts areas
that have already seen considerable rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
A few daytime thunderstorms will be possible Wednesday through
Friday. Some of the storms could contain small hail, but the severe
threat during the period appears low at this time. The highest storm
chances and greatest potential for severe weather will be across
West Texas, but some of that activity could impact northwestern
portions of North Texas, particularly Wednesday night and Thursday.

Another round of storms is expected early next week. At this time,
it appears that lightning will be the primary hazard.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested this morning south of a
line from Lampasas to Waco to Athens.

25

In the hours before

Local storm report, Apr 11, 7:52 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             ALVARADO                32.40N  97.22W
04/11/2017  E1.50 INCH       JOHNSON            TX   PUBLIC

            PING PONG SIZE HAIL IN ALVARADO JUNIOR HIGH SCHOOL.
Special weather statement, Apr 11, 8:06 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
806 AM CDT TUE APR 11 2017

TXZ156>158-111345-
Coryell TX-Lampasas TX-Bell TX-
806 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CORYELL...
SOUTHEASTERN LAMPASAS AND WEST CENTRAL BELL COUNTIES UNTIL 845 AM
CDT...

At 806 AM CDT, Doppler radar was tracking a strong thunderstorm over
Kempner, or 7 miles southwest of Copperas Cove, moving east at 15
mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Killeen, Copperas Cove, Fort Hood and Kempner.

LAT...LON 3104 9791 3103 9804 3116 9800 3114 9779
      3094 9785
TIME...MOT...LOC 1306Z 274DEG 14KT 3104 9798

Dunn
Special weather statement, Apr 11, 8:07 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
807 AM CDT TUE APR 11 2017

TXZ157-111345-
Coryell TX-
807 AM CDT TUE APR 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CORYELL COUNTY
UNTIL 845 AM CDT...

At 807 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Gatesville, moving east at 25 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Gatesville.

LAT...LON 3167 9777 3150 9764 3144 9797 3156 9799
TIME...MOT...LOC 1307Z 247DEG 23KT 3156 9790

Dunn
Local storm report, Apr 11, 8:23 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             6 S MIDLOTHIAN          32.39N  96.98W
04/11/2017  E0.88 INCH       ELLIS              TX   AMATEUR RADIO
Local storm report, Apr 11, 8:43 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     TSTM WND DMG     MART                    31.53N  96.83W
04/10/2017                   MCLENNAN           TX   BROADCAST MEDIA

            2 RECREATIONAL VEHICLES WERE OVERTURNED
Local storm report, Apr 11, 8:47 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     MART                    31.53N  96.83W
04/10/2017                   MCLENNAN           TX   BROADCAST MEDIA

            ROOF OF UNKNOWN BUILDING ON THE SIDE OF BATTTLE LAKE
            ROAD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:10 PM CDTRiver Flood WarningFWDHunt24 hr
Apr 10, 7:18 PM CDTSevere Thunderstorm WarningFWDBosque42 min
Apr 10, 7:19 PM CDTFlash Flood WarningFWDHopkins, Hunt2 hr
Apr 10, 7:30 PM CDTSpecial Weather StatementFWDHill45 min
Apr 10, 7:38 PM CDTSpecial Weather StatementFWDAnderson52 min
Apr 10, 7:50 PM CDTFlash Flood WarningFWDBosque3 hr
Apr 10, 8:10 PM CDTSpecial Weather StatementFWDHill50 min
Apr 10, 8:13 PM CDTSevere Thunderstorm WarningFWDCoryell62 min
Apr 10, 8:24 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan66 min
Apr 10, 8:59 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
Apr 10, 9:00 PM CDTFlash Flood WarningFWDHill, McLennan3 hr
Apr 10, 9:04 PM CDTSpecial Weather StatementFWDEllis41 min
Apr 10, 9:21 PM CDTAreal Flood AdvisoryFWDCoryell114 min
Apr 10, 9:27 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
Apr 10, 9:57 PM CDTAreal Flood AdvisoryFWDHill, Limestone2 hr
Apr 10, 9:58 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan62 min
Apr 10, 10:01 PM CDTSpecial Weather StatementFWDBell44 min
Apr 10, 10:16 PM CDTSpecial Weather StatementFWDCollin44 min
Apr 10, 10:25 PM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan2 hr
Apr 10, 10:25 PM CDTTornado WarningFWDMcLennan35 min
Apr 10, 10:32 PM CDTSevere Thunderstorm WarningFWDCollin43 min
Apr 10, 10:34 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone56 min
Apr 10, 10:35 PM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 10, 10:40 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 10, 10:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Apr 10, 10:58 PM CDTSevere Thunderstorm WarningFWDLimestone17 min
Apr 10, 10:59 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt61 min
Apr 10, 11:01 PM CDTAreal Flood AdvisoryFWDCoryell119 min
Apr 10, 11:07 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
Apr 10, 11:10 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 10, 11:15 PM CDTSevere Thunderstorm WarningFWDBell60 min
Apr 10, 11:23 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant67 min
Apr 10, 11:40 PM CDTSpecial Weather StatementFWDDelta65 min
Apr 10, 11:46 PM CDTAreal Flood AdvisoryFWDBosque119 min
Apr 10, 11:47 PM CDTSpecial Weather StatementFWDLimestone28 min
Apr 10, 11:52 PM CDTSpecial Weather StatementFWDDallas38 min
Apr 10, 11:56 PM CDTAreal Flood AdvisoryFWDHill2 hr
Apr 11, 12:01 AM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 11, 12:02 AM CDTSpecial Weather StatementFWDFannin28 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Apr 11, 12:14 AM CDTSpecial Weather StatementFWDLimestone31 min
Apr 11, 12:19 AM CDTSpecial Weather StatementFWDNavarro26 min
Apr 11, 12:39 AM CDTSpecial Weather StatementFWDLeon36 min
Apr 11, 12:59 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson48 min
Apr 11, 1:06 AM CDTSpecial Weather StatementFWDBosque39 min
Apr 11, 1:12 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt33 min
Apr 11, 1:15 AM CDTSpecial Weather StatementFWDTarrant30 min
Apr 11, 1:22 AM CDTSpecial Weather StatementFWDLamar23 min
Apr 11, 1:43 AM CDTAreal Flood AdvisoryFWDFalls, Hill, Limestone, McLennan3 hr
Apr 11, 1:43 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 1:46 AM CDTSpecial Weather StatementFWDDenton29 min
Apr 11, 1:50 AM CDTSpecial Weather StatementFWDDenton40 min
Apr 11, 1:56 AM CDTSevere Thunderstorm WarningFWDDenton34 min
Apr 11, 2:01 AM CDTAreal Flood AdvisoryFWDHill59 min
Apr 11, 2:04 AM CDTSevere Thunderstorm WarningFWDHood, Johnson30 min
Apr 11, 2:06 AM CDTSpecial Weather StatementFWDTarrant24 min
Apr 11, 2:13 AM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 11, 2:26 AM CDTSevere Thunderstorm WarningFWDTarrant64 min
Apr 11, 2:33 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 11, 2:36 AM CDTSpecial Weather StatementFWDJohnson24 min
Apr 11, 2:43 AM CDTSpecial Weather StatementFWDRobertson32 min
Apr 11, 2:58 AM CDTSevere Thunderstorm WarningFWDTarrant34 min
Apr 11, 3:07 AM CDTSpecial Weather StatementFWDSomervell38 min
Apr 11, 3:10 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 11, 3:11 AM CDTAreal Flood AdvisoryFWDHill3 hr
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDLeon33 min
Apr 11, 3:29 AM CDTSpecial Weather StatementFWDTarrant46 min
Apr 11, 3:35 AM CDTSpecial Weather StatementFWDBell25 min
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLimestone58 hr
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLeon, Robertson6 days
Apr 11, 3:49 AM CDTSevere Thunderstorm WarningFWDBell56 min
Apr 11, 4:39 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan, Navarro3 hr
Apr 11, 4:44 AM CDTSevere Thunderstorm WarningFWDBell61 min
Apr 11, 4:56 AM CDTSpecial Weather StatementFWDJohnson34 min
Apr 11, 5:13 AM CDTFlash Flood WarningFWDBell, Coryell7 hr
Apr 11, 5:20 AM CDTTornado WarningFWDBell25 min
Apr 11, 6:06 AM CDTSpecial Weather StatementFWDErath24 min
Apr 11, 6:28 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 6:55 AM CDTSpecial Weather StatementFWDMilam35 min
Apr 11, 7:20 AM CDTSpecial Weather StatementFWDJohnson25 min

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.